RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1983, Volume 33, Issue 3, Pages 445–457 (Mi mz10097)  

Inductive closure of a proper class

S. N. Fedin

M. V. Lomonosov Moscow State University

Full text: PDF file (2063 kB)

English version:
Mathematical Notes, 1983, 33:3, 227–233

Bibliographic databases:

UDC: 513
Received: 22.02.1981

Citation: S. N. Fedin, “Inductive closure of a proper class”, Mat. Zametki, 33:3 (1983), 445–457; Math. Notes, 33:3 (1983), 227–233

Citation in format AMSBIB
\Bibitem{Fed83}
\by S.~N.~Fedin
\paper Inductive closure of a proper class
\jour Mat. Zametki
\yr 1983
\vol 33
\issue 3
\pages 445--457
\mathnet{http://mi.mathnet.ru/mz10097}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=698722}
\zmath{https://zbmath.org/?q=an:0521.16033|0514.16028}
\transl
\jour Math. Notes
\yr 1983
\vol 33
\issue 3
\pages 227--233
\crossref{https://doi.org/10.1007/BF01686333}


Linking options:
  • http://mi.mathnet.ru/eng/mz10097
  • http://mi.mathnet.ru/eng/mz/v33/i3/p445

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:90
    Full text:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020